# SDR P5CA9600771

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INBOARD CORE COWL LOWER HOT SECTION ANGLE IS CRACKED IN TWO PLACES.  FABRICATED NEW ANGLE AND INSTALLED IAW SRM 51-10-01.
